# SDR ASAA0741701

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Gouged
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 FLIGHT SPOILER FITTING IS GOUGED AT ACTUATOR ATTACH POINT.  REMOVED AND REPLACED SPOILER ASSY IAW AMM 27-62-71.
